# SDR SIMA202007210001

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 39,046 hours, 34,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT ON MAIN CABIN DOOR INOPERATIVE.  R & R EXTERNAL EMERGENCY LIGHT ON MAIN CABIN DOOR IAW AMM 33-50-10.  OPS CHECKED GOOD.
